# SDR CA970319004

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spreader Bar
- Part number: 44
- Condition: Cracked
- Location: Float Rear
- Component: Edofloats, 442425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE INTERGRANULAR CORROSION AND A 12" LONG CRACK FOUND IN THE REAR SPREADER BAR. SUBMITTER NOTES IT WAS DIFFICULT TO FIND BECAUSE ALL BUT 1" TO 2" WAS INSIDE THE FLOAT. DATE OF FLOAT MANUFACTURE WAS 1946.
